# SDR DL757050146

- Difficulty date: March 2, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- Aircraft time: 60,448 hours, 30,118 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: SF15120110
- Condition: Leaking
- Location: Escape Hatch
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CABIN ALTITUDE DISCRETE ON EICAS AND OVERHEAD PANEL AT FL335.  FOUND RT AFT OVERWING EXIT HATCH SEAL LEAKING.  REPLACED SEAL.
